# SDR AALA201808299002

- Difficulty date: August 26, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 55,788 hours, 20,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A8888
- Condition: Unsecure
- Location: L4 Door
- Part time: 43,026 hours, 28,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR L4 SLIDE STARTING TO COME OUT OF ITS PACK.  REPLACED DOOR L4 ESCAPE SLIDE ASSEMBLY IAW AMM 26L00025010.
